Sunday, December 20, 2009

dizzyness!!!!!

So, we went to Waterloo (crappy iowa town about 1.5 hours from Ames) friday and spent the night at my inlaws (love them!) and guess who forgot her Pristiq? I remembered the other meds, but the pristiq is in sample packs so it is not with my other meds and was left behind. I am taking a really hefty dose of the stuff- 50 mgs more than the highest FDA approved dose- so when I miss a dose I get serious withdrawls. By yesterday afternoon I was soooo dizzy. I had my dose this morning and am still very dizzy and waiting for this to stop! I want to write a good post but typing is really hard when you can't really see the keyboard due to head spinningness!

On another unrelated note, I am kind of down lately because I am feeling like a frumpy old mum and not young or hot or even attractive. I think part of the problem is I am comparing myself to people on facebook. I keep running into people on FB that I went to high school with that still look great and its hard not to get down on myself. I know that true beauty is on the inside, but to be honest I dont really like what is on my inside. I think that is why I have always tried to look my best and hope I could get by on that. Lately i have started to notice aging going on and its hard to keep my chin up.

Ok I am babbling and making no sense cant think or focus.

Still really excited about Christmas! When i am feeling better I will post about all my exciting christmas plans. i am really excited about my menu and would like to post about it but dont want to trigger anyone with food talk. but hey this is my blog anyways so I just might ;)

love you all

6 comments:

Eating Alone said...

How many of them have 3 kids? Those will last a longer than anything else. And you look fine.

Sorry your dizzy. It stinks when you forget your meds. I've done that a few times. Fortunatly I had a perscription so I was able to go to walgreens and get 5 day's worth. It was nuts but it worked. I paid through the eyeballs for it though.

I Hate to Weight said...

hope that dizziness ends soon. i hate it!!!!! meds are so annoying. why do they all have to have some rotten side effects?

from your pictures, you look delightful too, just like your old friends.

i know how it feels to feel frumpy. i'm 45, and i was looking at some really good pictures that were taken of me when i was 37. i be-moaned and be-moaned that i'll never look like that again, and i'll never be that young again. ahhh. then i took a nap. but as a mom, i'm sure you have little time for naps.

take good care. and feel well

PTC said...

I hope you're feeling better, Lisa!

now.is.now said...

other people on facebook look at you and think YOU are the hip and hot one. seriously. they do. And very few of your still-hip-hot-cute-attractive HS friends actually thinks that about themselves. So, just because YOU don't think you're fine looking doesn't mean you aren't. See what I'm saying?

xoxo!

I hope you feel better soon! Dizziness is so horrible.

Katie said...

i always forget to take my meds, maybe thats why im so unstable right now. ugh.

i hope you feel better soon, christmas should cheer you right up!

i'd try to make you feel better about your appearance.. but honestly, i dont know what to say. if i did, i'd say it to myself i guess.
at least we're not alone in this!
chin up,
katie
xox

Sylvia said...

Woman! Who from our high school are you seeing on the fb that looks that great. Because I looked and no one looks especially hot.

Some ugly ducklings turned out better looking than they were, but no one has a modeling contract.

I look at you and I don't see any wrinkles. I see a cute hair cut and fashionable clothes and make-up. I see beautiful little girls and a wonderful, supportive husband. Trust me, many of our classmates envy you.